# SDR HEEA202310220001

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N935PH
- Make and model: Skrsky S92A
- Aircraft serial: 920178
- Aircraft time: 9,946 hours
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 38880022
- Part serial: NA
- Condition: Worn
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FAIL CAUTION LIGHT ILLUMINATED DURING BEFORE LANDING CHECK. AIRSPEED 120 KIAS. EMERGENCY PROCEDURE PERFORMED.
